Alert archive / Texas / Tornado Warnings in 2017
Tornado Warning 3, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Jan 16, 2017, 5:47 AM CST for 4 counties in Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 16, 2017, 5:47 AM CST (11:47 UTC)
- Expired
- Jan 16, 2017, 6:15 AM CST
- In force
- 28 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Austin County, TX, Fort Bend County, TX, Waller County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 86 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 2, 1:39 AM CST | Severe Thunderstorm Watch | SPC | 59 days |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.8 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
832
WFUS54 KHGX 161147
TORHGX
TXC015-157-473-481-161215-
/O.NEW.KHGX.TO.W.0003.170116T1147Z-170116T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
547 AM CST MON JAN 16 2017
The National Weather Service in League City has issued a
* Tornado Warning for...
North central Wharton County in southeastern Texas...
Southeastern Waller County in southeastern Texas...
Southeastern Austin County in southeastern Texas...
Northwestern Fort Bend County in southeastern Texas...
* Until 615 AM CST.
* At 546 AM CST, a severe thunderstorm capable of producing a tornado
was located over Wallis, or 11 miles southwest of Brookshire,
moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Northwestern Rosenberg, Katy, Brookshire, Pecan Grove, East
Bernard, Wallis, Fulshear, Simonton, Pattison, Orchard, Weston
Lakes and Cinco Ranch.
Another possible tornado was near East Bernard, moving northeast at
25 mph.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2991 9593 2981 9583 2979 9582 2977 9579
2967 9569 2947 9607 2966 9619
TIME...MOT...LOC 1146Z 227DEG 20KT 2963 9603
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
402 follow-up statements
447
WWUS54 KHGX 161159
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
559 AM CST MON JAN 16 2017
TXC481-161208-
/O.CAN.KHGX.TO.W.0003.000000T0000Z-170116T1215Z/
Wharton TX-
559 AM CST MON JAN 16 2017
...THE TORNADO WARNING FOR NORTH CENTRAL WHARTON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 2991 9593 2981 9583 2979 9582 2977 9579
2967 9569 2951 9599 2969 9609
TIME...MOT...LOC 1158Z 224DEG 19KT 2966 9599
$$
TXC015-157-473-161215-
/O.CON.KHGX.TO.W.0003.000000T0000Z-170116T1215Z/
Waller TX-Austin TX-Fort Bend TX-
559 AM CST MON JAN 16 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CST FOR
SOUTHEASTERN WALLER...SOUTHEASTERN AUSTIN AND NORTHWESTERN FORT BEND
COUNTIES...
At 558 AM CST, a severe thunderstorm capable of producing a tornado
was located over Simonton, or 8 miles south of Brookshire, moving
northeast at 20 mph. A second storm capable of producing a tornado
was located near Orchard, moving northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Northwestern Rosenberg, Katy, Brookshire, Pecan Grove, Wallis,
Fulshear, Simonton, Pattison, Orchard, Weston Lakes and Cinco Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2991 9593 2981 9583 2979 9582 2977 9579
2967 9569 2951 9599 2969 9609
TIME...MOT...LOC 1158Z 224DEG 19KT 2966 9599
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
40375
WWUS54 KHGX 161207
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
607 AM CST MON JAN 16 2017
TXC015-157-473-161215-
/O.CON.KHGX.TO.W.0003.000000T0000Z-170116T1215Z/
Waller TX-Austin TX-Fort Bend TX-
607 AM CST MON JAN 16 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CST FOR SOUTH
CENTRAL WALLER...EASTERN AUSTIN AND NORTHWESTERN FORT BEND
COUNTIES...
At 607 AM CST, a severe thunderstorm capable of producing a tornado
was located over Weston Lakes, or east of Simonton near Brookshire,
moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Katy, Brookshire, Fulshear, Simonton, Orchard, Weston Lakes and Cinco
Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2984 9590 2969 9577 2958 9599 2969 9607
TIME...MOT...LOC 1207Z 227DEG 20KT 2970 9595
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
40What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Jan 16, 5:21 AM CST, 26 minutes earlier.
Area forecast discussion, Jan 16, 5:21 AM CST, 26 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
521 AM CST Mon Jan 16 2017
.AVIATION...
An area of showers and thunderstorms will affect most of the
Houston metro and points northward through mid morning. There is a
potential for isolated stronger storms. The strongest were west of
KSGR at 1115Z and could affect KSGR, KIAH, and the temporary
forecast site at KDWH between 14Z and 17Z (give or take an hour).
Not confident that the area of showers and storms will work its
way much further to the south. Models still showed a break from
the MVFR/IFR conditions this afternoon before ceilings and/or
visibility lowers again after 00Z. Sea fog may become a threat
again for KGLS, KLBX, and KHOU after 06Z tonight.
40
&&
.PREV DISCUSSION... /ISSUED 402 AM CST Mon Jan 16 2017/
DISCUSSION...
At 3 AM, an area of weak of low pressure was located over central
Oklahoma with a weak warm front extending SE from the low
across southern Arkansas. A cold front extended SSW of the
surface low and lies across central Texas. A line of showers and
thunderstorms extends N-S across SE Texas and this will persist
for much of the morning. There is sufficient shear to support some
marginal wind gusts or isolated tornadoes this morning, especially
over the NW zones. The line will progress slowly east today while
individual storms within the line move NNE. This will allow storms
to train today especially over the western zones and could produce
some locally heavy rain. Upper level winds are diffluent with PW
values near 1.40 inches. There are enough parameters in place to
spark some interest in hoisting a flash flood watch but it's been
dry and most areas should be able to handle 1 to 2 inches of rain
(isolated 3 inch totals) so will forego a flash flood watch today.
A deep upper level trough over Baja CA will remain nearly
stationary through Wednesday night. The upper low will slowly fill
as it meanders to the east toward the central plains through
Thursday. PW values remain between 1.30 and 1.50 inches through
Tuesday with a series of weak upper level disturbances embedded in
the SW flow aloft. Most of SE TX will experience intermittent
showers and thunderstorms. A cold weak front will cross or try to
cross SE TX Mon night through Wed night. Initially thought the
best chance for precip would be along the boundary but it's
looking more likely to focus behind the front with isentropic
upglide. Have gone with likely PoPs everywhere but have tapered
higher PoPs to the NW and lower at the coast.
Rain chances will continue Tuesday night into Wednesday as a
weak disturbance approaches and fcst soundings show a nearly
saturated profile. Showers and thunderstorms are expected to
increase Wednesday night into Thursday as the upper low shifts
east and jet dynamics becoming increasingly favorable. Fcst
soundings over the SE half of the region look super saturated with
PW values peaking at 1.60 inches. Could get more heavy rain late
Wed night into early Thursday. Some drying is expected Thursday
afternoon with drier conditions expected Friday. Another fast
moving short wave will cross the southern plains on Saturday. Not
sure how much moisture will make it back into SE TX but will
maintain 20/30 PoPs late Fri night into Saturday. A dry northwest
flow aloft will develop Sun/Mon with conditions turning drier and
cooler. 43
MARINE...
After starting out with advisory conditions between 20 and 60 nm of
the coast, the winds will gradually diminish later this morning and
through Tuesday. The potential for fog develop increases late
Tuesday and early Wednesday as easterly winds are expected near the
coast. A frontal boundary is also expected to drift toward the coast
but remain inland both Tuesday and Wednesday which may further aid
in fog development. Otherwise, chances for thunderstorms will
increase later today through Thursday. Southwesterly winds are
expected to develop by Friday and end the thunderstorm and fog
threat.
40
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 73 57 61 52 65 / 80 70 60 70 70
Houston (IAH) 77 64 69 59 72 / 40 70 60 70 70
Galveston (GLS) 70 64 69 63 69 / 30 60 50 60 60
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...Small Craft Advisory until 8 AM CST this morning for the
following zones: Waters from Freeport to the Matagorda Ship
Channel from 20 to 60 NM...Waters from High Island to
Freeport from 20 to 60 NM.
&&
Discussion...43
Aviation/Marine...40Hazardous weather outlook, Jan 16, 4:19 AM CST, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 419 AM CST MON JAN 16 2017 TXZ163-164-176>179-195>200-210>214-226-227-235>238-171030- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 419 AM CST MON JAN 16 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.. .DAY ONE...TODAY AND TONIGHT A LINE OF SLOW MOVING SHOWERS AND THUNDERSTORMS WILL BRING PARTS OF SOUTHEAST TEXAS LOCALLY HEAVY RAIN TODAY. THE BEST CHANCE FOR HEAVY RAIN WILL WET OF A CROCKETT TO CONROE TO BAY CITY LINE. ALTHOUGH THESE THESE STORMS ARE NOT SUPERCELL IN NATURE, THERE IS PLENTY OF SHEAR AND SOME THESE SHOWERS OR THUNDERSTORMS COULD PRODUCE A BRIEF WEAK TORNADO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG AND SLOW MOVING UPPER LEVEL DISTURBANCE WILL BRING PERIODS OF SHOWERS AND THUNDERSTORMS TO SOUTHEAST TEXAS THROUGH THURSDAY. SOME OF THE RAIN COULD AGAIN BE LOCALLY. RAINFALL AMOUNTS TUESDAY THROUGH THURSDAY SHOULD RANGE BETWEEN 2 AND 4 INCHES WITH SOME ISOLATED HIGHER AMOUNTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ330-335-350-355-370-375-171030- COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM- 419 AM CST MON JAN 16 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jan 16, 3:41 AM CST, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
341 AM CST MON JAN 16 2017
TXZ176-196-198-161030-
Madison TX-Grimes TX-Brazos TX-
341 AM CST MON JAN 16 2017
...STRONG THUNDERSTORMS ACROSS NORTHWESTERN GRIMES...NORTHEASTERN
BRAZOS AND MADISON COUNTIES THROUGH 430 AM CST...
At 340 AM CST, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Kurten, or 14 miles southwest of Madisonville,
moving northeast at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Madisonville, Iola and North Zulch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3094 9575 3072 9612 3086 9625 3107 9602
3109 9598 3109 9590
TIME...MOT...LOC 0940Z 229DEG 25KT 3085 9612
40Special weather statement, Jan 16, 3:51 AM CST, 1 hour 56 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 351 AM CST MON JAN 16 2017 TXZ196>199-211-212-161045- Grimes TX-Austin TX-Waller TX-Washington TX-Brazos TX-Montgomery TX- 351 AM CST MON JAN 16 2017 ...STRONG THUNDERSTORMS ACROSS EASTERN WASHINGTON...NORTHWESTERN WALLER...SOUTHERN GRIMES...SOUTHEASTERN BRAZOS...WEST CENTRAL MONTGOMERY AND NORTH CENTRAL AUSTIN COUNTIES THROUGH 445 AM CST... At 350 AM CST, Doppler radar was tracking a strong thunderstorm 10 miles east of Brenham, moving northeast at 30 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Navasota, Washington, Montgomery, Anderson, Dobbin, Richards, Roans Prairie, Dacus and Plantersville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3064 9589 3043 9565 3006 9622 3021 9638 TIME...MOT...LOC 0950Z 228DEG 26KT 3018 9623 40
Special weather statement, Jan 16, 3:56 AM CST, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
356 AM CST MON JAN 16 2017
TXZ163-161030-
Houston TX-
356 AM CST MON JAN 16 2017
...STRONG THUNDERSTORMS ACROSS NORTHWESTERN HOUSTON COUNTY THROUGH
430 AM CST...
At 356 AM CST, Doppler radar was tracking a strong thunderstorm 13
miles west of Grapeland, or 16 miles northwest of Crockett, moving
northeast at 30 mph.
Wind gusts up to 50 mph will be possible with this storm. Funnel
clouds are also possible with this storm.
Locations impacted include...
Grapeland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3153 9532 3133 9566 3134 9566 3135 9568
3136 9566 3137 9569 3140 9570 3145 9571
3146 9572 3146 9575 3147 9574 3147 9572
3149 9573 3149 9574 3151 9574 3153 9565
3154 9565 3155 9563 3158 9537
TIME...MOT...LOC 0956Z 228DEG 26KT 3143 9570
40Special weather statement, Jan 16, 4:16 AM CST, 1 hour 31 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 416 AM CST MON JAN 16 2017 TXZ210-211-226-227-161100- Austin TX-Colorado TX-Wharton TX-Fort Bend TX- 416 AM CST MON JAN 16 2017 ...STRONG THUNDERSTORMS ACROSS NORTH CENTRAL WHARTON...SOUTHEASTERN COLORADO...SOUTHEASTERN AUSTIN AND WEST CENTRAL FORT BEND COUNTIES THROUGH 500 AM CST... At 415 AM CST, Doppler radar was tracking a strong thunderstorm 7 miles south of Eagle Lake, moving northeast at 40 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Northwestern Rosenberg, Richmond, Sealy, Eagle Lake, East Bernard, Wallis, Simonton, Orchard, Cumings, Weston Lakes, Garwood and Nada. LAT...LON 2935 9642 2937 9655 2980 9623 2958 9576 TIME...MOT...LOC 1015Z 239DEG 33KT 2948 9635
Special weather statement, Jan 16, 4:44 AM CST, 1 hour 3 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 444 AM CST MON JAN 16 2017 TXZ176-177-196-198-199-161130- Madison TX-Grimes TX-Walker TX-Brazos TX-Montgomery TX- 444 AM CST MON JAN 16 2017 ...STRONG THUNDERSTORMS ACROSS SOUTHERN WALKER...CENTRAL GRIMES... SOUTHEASTERN BRAZOS...NORTHWESTERN MONTGOMERY AND SOUTH CENTRAL MADISON COUNTIES THROUGH 530 AM CST... At 444 AM CST, Doppler radar was tracking a strong thunderstorm near Navasota, moving northeast at 50 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Huntsville, Navasota, Millican, Anderson, Huntsville State Park, Crabbs Prairie, Richards, Carlos, Roans Prairie and Dacus. LAT...LON 3062 9544 3029 9607 3044 9622 3090 9580 TIME...MOT...LOC 1044Z 220DEG 45KT 3042 9605
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 3:41 AM CST | Special Weather Statement | HGX | Madison | 49 min |
| Jan 16, 3:51 AM CST | Special Weather Statement | HGX | Grimes | 54 min |
| Jan 16, 3:56 AM CST | Special Weather Statement | HGX | Houston | 34 min |
| Jan 16, 4:16 AM CST | Special Weather Statement | HGX | Wharton | 44 min |
| Jan 16, 4:42 AM CST | Tornado Warning | HGX | Austin, Colorado, Fort Bend, Wharton | 33 min |
| Jan 16, 4:44 AM CST | Special Weather Statement | HGX | Grimes | 46 min |
| Jan 16, 4:51 AM CST | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Wharton | 54 min |
| Jan 16, 5:16 AM CST | Tornado Warning | HGX | Austin, Colorado, Fort Bend, Wharton | 29 min |
| Jan 16, 5:48 AM CST | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Waller, Wharton | 57 min |
| Jan 16, 6:12 AM CST | Tornado Warning | HGX | Austin, Fort Bend, Harris, Waller | 33 min |
| Jan 16, 6:46 AM CST | Tornado Warning | HGX | Harris | 29 min |
| Jan 16, 6:58 AM CST | Areal Flood Advisory | HGX | Austin, Fort Bend, Harris, Waller | 62 min |
| Jan 16, 7:14 AM CST | Tornado Warning | HGX | Harris | 31 min |
| Jan 16, 7:40 AM CST | Tornado Warning | HGX | Harris, Montgomery | 35 min |
| Jan 16, 8:10 AM CST | Tornado Warning | HGX | Harris, Liberty, Montgomery | 35 min |
| Jan 16, 8:25 AM CST | Tornado Warning | HGX | Fort Bend, Harris, Waller | 35 min |
| Jan 16, 8:39 AM CST | Special Weather Statement | HGX | Montgomery | 36 min |
| Jan 16, 8:52 AM CST | Special Weather Statement | HGX | San Jacinto | 23 min |
| Jan 16, 8:55 AM CST | Special Weather Statement | HGX | Waller | 50 min |
| Jan 16, 9:02 AM CST | Tornado Warning | HGX | Montgomery | 28 min |
| Jan 16, 9:24 AM CST | Special Weather Statement | HGX | San Jacinto | 36 min |
| Jan 16, 9:42 AM CST | Special Weather Statement | HGX | Montgomery | 33 min |
| Jan 16, 10:06 AM CST | Special Weather Statement | HGX | San Jacinto | 39 min |
| Jan 16, 11:04 AM CST | Special Weather Statement | HGX | Polk | 26 min |
Nearby
Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.